# SDR AALA202312121197

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 64,106 hours, 26,501 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Part number: UNKNOWN
- Condition: Out Of Balance
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LIGHT AIRFRAME VIBRATION SIMILAR TO CONTINUOUS VERY LIGHT TURBULENCE DURING ALL ALTITUDES AND AIRSPEEDS. RIGHT AND LEFT NLG DOOR LOWER RED END BUSHINGS WORN. REMOVED AND REPLACED BUSHINGS PER AMM 32-22-11. FIT AND FAIR CHECK GOOD (AALA202312129297). RIGHT AND LEFT ELEVATORS FREEPLAY CHECKS FAIL, ALL PER JOB CARD 08C32527001. FOUND RIGHT AND LEFT ELEVATOR BALANCE PANELS WITH LOOSE HARDWARE. TORQUED PER AMM (AALA202312124118). LEFT AND RIGHT ELEVATOR TAB FOUND WITH LOOSE PUSHROD ENDS. REMOVED ELEVATOR TABS AND REPLACED BUSHINGS. REINSTALLED SAME TABS REF AMM 27-31-31. ELEVATOR TAB PUSHROD ADJUSTMENT ACCOMPLISHED PER AMM 27-31-00; NO ADJUSTMENTS MADE, CHECKED GOOD (AALA202312125127). LEFT AILERON BALANCE TAB FAILED FREEPLAY CHECK CARD 08C57227001. REMOVED BALANCE TAB AND REPLACED ATTACH POINT BEARING REF SRM 51-40-02. REINSTALLED AILERON TAB REF AMM 27-11-21. PERFORMED BALANCE TAB ADJUSTMENT PER AMM 27-11-00. NO DEFECTS (AALA202312121197).
